# SDR AALA994047

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5113
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STA 325 RBL 34 HAD CORROSION BLENDED.  FLOORBEAM AT STA 325 RBL 34 HAD CORROSION BLENDED, TOP AND LOWER SURFACE.    TST:  26,387 HOURS.  CYCLES:  4,095.  (X)
